# SDR AU510002160

- Difficulty date: January 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 5038901219
- Condition: Failed
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LH ENGINE THROTTLE CABLE FAILED IN AREA UNDER SHEATH.
